English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Comparing cohomology obstructions

Baues, H.-J., & Blanc, D. (2011). Comparing cohomology obstructions. Journal of Pure and Applied Algebra, 215(6), 1420-1439. doi:10.1016/j.jpaa.2010.09.003.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Baues_comparing_2011.pdf (Any fulltext), 451KB
Name:
Baues_comparing_2011.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Baues, Hans-Joachim1, Author           
Blanc, David1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Pure and Applied Algebra
  Alternative Title : J. Pure Appl. Algebra
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 215 (6) Sequence Number: - Start / End Page: 1420 - 1439 Identifier: -